# SDR 2006UALA01492

- Difficulty date: July 29, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 50,039 hours, 18,334 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN AFT GALLEY WHEN COFFEEMAKERS TURNED ON.  REMOVED AND INSPECTED WIRING AND RECEPTACLES BEHIND CABIN MODULES. CM'S HAD ELEC SMELL WHEN REMOVED.  NO PREVIOUS HISTORY FOUND.  REPLACED COFFEEMAKER.
